Journal of Mathematical Inequalities, ( ISI ), Volume (7), No (2), Year (2013-9) , Pages (175-182)

Title : ( Operator inequalities related to weak 2-positivity )

Authors: Mohammad Sal Moslehian , JunIchi Fujii ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper we introduce the notion of weak 2 -positivity and present some examples. We establish some operator Cauchy--Schwarz inequalities involving the geometric mean and give some applications. In particular, we present some operator versions of Hua s inequality by using the Choi--Davis--Jensen inequality.


, Operator inequality, weakly 2 -positive map, operator geometric mean, Hua s inequality, Cauchy--Schwarz inequality.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and JunIchi Fujii},
title = {Operator inequalities related to weak 2-positivity},
journal = {Journal of Mathematical Inequalities},
year = {2013},
volume = {7},
number = {2},
month = {September},
issn = {1846-579X},
pages = {175--182},
numpages = {7},
keywords = {Operator inequality; weakly 2 -positive map; operator geometric mean; Hua s inequality; Cauchy--Schwarz inequality.},


%0 Journal Article
%T Operator inequalities related to weak 2-positivity
%A Sal Moslehian, Mohammad
%A JunIchi Fujii
%J Journal of Mathematical Inequalities
%@ 1846-579X
%D 2013